Die from Advil Overdose?

Answer

A person can die from an overdose of advil, especially if the overdose is part of a cycle of repeated overdoses. Advil is the brand name for ibuprofen which is a NSAID or nonsteroidal, anti-inflammatory drug. The maximum daily dose is listed as 1200 mg per day, but doctors have prescribed up to 3200 mg per day. An Advil overdose can cause damage to the liver, stomach, heart, kidneys, lungs, and other body organs. It can cause coma, heart attack, and a fatal asthma attack.
Reference:
Q&A Related to "Die from Advil Overdose?"
well if u overdose ur self with advil u will be died just like my freind his head started to hurt and it exploded he just died lst week i wish he hadnt tell some 1 now or call the
http://answers.yahoo.com/question/index?qid=201110...
It would take a very long time to die from an Advil overdose, but
http://www.chacha.com/question/how-long-does-it-ta...
The label on the bottle tells how many you are supposed to take.
http://wiki.answers.com/Q/How_many_advil_will_over...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include decreased urination
http://www.drugs.com/cdi/Advil_Migraine_Capsules.h...
Explore this Topic
Advil is a medication that is used to relieve pain and cramps. Overdosing on Advil could kill you. It could also cause extreme vomiting, stomach pain, and incoherence ...
When you overdose on Advil you could experience many side effects. Some of the side effects can include vomiting, nausea, sleepiness, dark stools, coughing up ...
It is possible to die from an overdose of Seroquel. Seroquel or Quetiapine is mainly prescribed to treat schizophrenia, bipolar disorder, major depressive disorder ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com